# SDR 2004UALA01169

- Difficulty date: November 30, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 22,658 hours, 8,058 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Stuck
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L AFT GIRT BAR ATTACH FITTING IS STUCK OPEN AND WILL NOT SPRING BACK TO CLOSED OR LOCKED POSITION.  REMOVED DEBRIS TRAPPED IN THE INTERFACE AND LUBED GIRT BAR.
